# SDR SWAA2014090931687

- Difficulty date: August 31, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 35,973 hours, 27,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD CRACKED AT BS 663 LBL 22.  R & R BULKHEAD IAW SRM.
